Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headaches from effexor ? ben

Posted by JohnX2 on May 14, 2002, at 23:44:22

In reply to headaches from effexor ?, posted by ben on May 14, 2002, at 3:39:36

> It seems that I have headaches from Effexor because its the last med started with (37.5 mg/d) a few days ago. It feels like a tension in the head. Sometimes also stiches. Does anyone having the same experiences ? How can this side effect be treated ?
> I remember when I was on Effexor a long time ago I had this side-effect not going away, at this time I thought it came from the combo ?!

Is it clearly a tension headache and not a regular
vascular headache? Any tension in your jaw?

John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:106288
URL: http://www.dr-bob.org/babble/20020510/msgs/106459.html